# SDR SWAA2023020884743

- Difficulty date: December 22, 2022
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N7855A
- Make and model: Boeing 737-79P
- Aircraft serial: 29357
- Aircraft time: 53,057 hours, 34,450 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Bracket
- Condition: Elongated
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT BRACKET LOCATED ON TRAILING EDGE ORSS 251 AT RT WING 2022-697328<[01] REPLACED SUPPORT BRACKET LOCATED ON TRAILING EDGE ORSS 251 AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02;[02] REPLACED SUPPORT BRACKET LOCATED ON TRAILING EDGE ORSS 251 AT RT WING IAW B737-700 SRM 51-10-02; SRM 51-40-02
